Alert archive / Georgia / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 67, NWS Atlanta, GA

May 28, 2014Toombs County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 28, 2014, 8:24 PM EDT for Toombs County, Georgia. It was in force for 51 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 28, 2014, 8:24 PM EDT (00:24 UTC)
Expired
May 28, 2014, 9:15 PM EDT
In force
51 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

County Toombs County, GA

The radar

The Robins AFB radar (KJGX), 122 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 28, 8:25 PM EDTTSTM WND DMG2 S Toombs Central, GAPOWERLINES AND A TREE DOWN ALONG SAM BEASELY ROAD
May 28, 8:47 PM EDTHAIL 11 Nnw New Branch, GAQUARTER SIZE HAIL REPORTED AT GAY EQUIPMENT COMPANY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 0.4 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2014-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 385 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2014-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
385 J/kg
Mixed-layer CIN
-100 J/kg
Mixed-layer LCL
1152 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

178 
WUUS52 KFFC 290024
SVRFFC
GAC279-290115-
/O.NEW.KFFC.SV.W.0067.140529T0024Z-140529T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
824 PM EDT WED MAY 28 2014

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  TOOMBS COUNTY IN SOUTHEAST GEORGIA

* UNTIL 915 PM EDT

* AT 821 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED 10 MILES SOUTH
  OF SANTA CLAUS...MOVING NORTHEAST AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  LYONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

&&

LAT...LON 3208 8220 3199 8221 3194 8225 3202 8242
      3228 8229 3226 8221 3218 8218 3215 8218
TIME...MOT...LOC 0024Z 210DEG 12KT 3204 8230

$$
1 follow-up statement
996 
WWUS52 KFFC 290100
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
900 PM EDT WED MAY 28 2014

GAC279-290110-
/O.CAN.KFFC.SV.W.0067.000000T0000Z-140529T0115Z/
TOOMBS GA-
900 PM EDT WED MAY 28 2014

...THE SEVERE THUNDERSTORM WARNING FOR TOOMBS COUNTY IS CANCELLED...

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

LAT...LON 3208 8220 3199 8221 3194 8225 3202 8242
      3228 8229 3226 8221 3218 8218 3215 8218
TIME...MOT...LOC 0100Z 210DEG 12KT 3214 8223

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 7:29 PM EDT, 55 minutes earlier.

Area forecast discussion, May 28, 7:29 PM EDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
729 PM EDT WED MAY 28 2014

.UPDATE...
OUTFLOW DRIVEN CONVECTION WILL CONTINUE ACROSS MUCH OF THE CWFA
FOR THE NEXT FEW HOURS. HAVE UPDATED THE POPS ACCORDING TO THE
LATEST RADAR TRENDS. ALSO...THE HRRR DOES KEEP SOME ISOLATED
ACTIVITY IN AFTER 06Z...SO HAVE DONE THE SAME.

&&

.PREV DISCUSSION... /ISSUED 341 PM EDT WED MAY 28 2014/

SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
NO SIGNIFICANT CHANGES TO THE GENERAL TRENDS THROUGH THE SHORT TERM
FORECAST PERIOD. STRANDED UPPER LOW OVER THE LOWER MISSISSIPPI
VALLEY GETS NO KICKER TO MOVE AS MEDIUM RANGE MODELS SHOW IT DOES
NOT CONNECT WITH THE EAST COAST UPPER TROUGH BEFORE THE BUILDING
UPPER RIDGE ISOLATES IT ONCE AGAIN. ISOLATED TO SCATTERED DIURNAL
CONVECTION PATTERN WILL CONTINUE THROUGH THURSDAY NIGHT. INDICATIONS
ARE THAT MID-LEVEL LAPSE RATES SLOWLY DECREASE THROUGH THE PERIOD SO
CHANCES FOR STRONG TO SEVERE THUNDERSTORMS...ALTHOUGH NOT ZERO...
REMAIN SMALL AND SHOULD ACTUALLY DIMINISH SOME AGAIN THURSDAY.
OVERNIGHT LOWS ARE EXPECTED TO REMAIN MILD AND NEAR SEASONAL NORMALS
WITH AFTERNOON HIGHS AT OR SLIGHTLY ABOVE AVERAGE.

20

LONG TERM /FRIDAY THROUGH WEDNESDAY/...
LONG TERM FORECAST STILL LOOKS VERY SIMILAR WITH PULSE
THUNDERSTORM CONVECTION EACH DAY THROUGH SATURDAY BUT LOSING SOME
INSTABILITY FOR SUNDAY INTO MONDAY AS A WEDGE HELPS TO STABILIZE
THE AREA. CURRENT LONG TERM FORECAST IS ON TRACK SO VERY LITTLE IN
TERMS OF CHANGES. THE PREVIOUS DISCUSSION FOLLOWS.

11

/ISSUED AT 358 AM EDT WED MAY 28 2014/
MODELS ARE IN GOOD CONSENSUS THROUGH MUCH OF THE LONG TERM. WEAK
UPPER LOW WITH A BROAD AND DEEP MOISTURE FIELD LINGERS ACROSS THE
SOUTHEAST CONUS INTO THE WEEKEND ALLOWING FOR DECENT CHANCE POPS FOR
SHOWERS AND THUNDERSTORMS IN THE AFTERNOON AND EVENING PERIODS THEN
SOME CONTINUED WEAKER ACTIVITY POSSIBLE OVERNIGHT. LITTLE TO NO
SHEAR WITH MODERATE INSTABILITY WILL KEEP CONVECTIVE MODE OF THE
PULSE VARIETY WITH EVOLUTION LARGELY OUTFLOW DRIVEN OR RIDING ALONG
WAVES OF GULF MOISTURE FROM THE SOUTHWEST. SOME STRONG AND FEW
SEVERE STORMS STILL LOOK LIKE A GOOD BET AS HAS BEEN THE RECENT
TREND.

UPPER RIDGING BEGINS TO TAKE OVER SATURDAY INTO SUNDAY AND A SFC
HIGH SLIDING SOUTH ALONG THE EAST COAST LOOKS TO RESULT IN HYBRID
CAD. THE WEDGE FRONT LATER SATURDAY MAY PROVIDE SOME ENHANCED
FORCING AND FOCUS FOR CONVECTION. WHILE THE CAD LOOKS TO BE
SHORT-LIVED AS THE PARENT HIGH SLIDES EVENT FARTHER SOUTH...THE
RIDGING SHOULD STILL SERVE TO STABILIZE MUCH OF THE AREA FROM THE
EAST AND LESSEN SHOWER/STORM POTENTIAL SUNDAY THROUGH MONDAY. BETTER
STORM CHANCE STARTS TO RETURN TO THE AREA BY TUESDAY AS THE RIDGE
BREAKS DOWN.

FOR TEMPS...MADE SLIGHT ADJUSTMENTS FROM A GENERAL BLEND OF GUIDANCE
AND VALUES GENERALLY 5 DEGREES ABOVE NORMAL LOOK REASONABLE.
SLIGHTLY COOLER TEMPS ON TAP SUNDAY AND MONDAY FROM BRIEF WEDGE.

BAKER

&&

.AVIATION...
00Z UPDATE...
OUTFLOW DRIVEN CONVECTION WEAKENING NEAR ATL THIS EVENING.
EXPECT THIS TREND TO CONTINUE FOR THE NEXT TWO OR THREE HOURS.
ALSO...SOME PATCHY MVFR IS POSSIBLE WHERE IT RAINS. WILL HAVE TO
MONITOR AND MAY HAVE TO ADD TO THE ATL TAF IN LATER AMENDMENTS.
SCT AFTERNOON THUNDERSTORMS POSSIBLE AGAIN ON THURSDAY.

//ATL CONFIDENCE...00Z UPDATE...
MEDIUM CONFIDENCE ON EVE CONVECTION. HIGH CONFIDENCE REMAINING
ELEMENTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          65  88  64  88 /  40  40  40  40
ATLANTA         67  85  67  86 /  50  40  30  40
BLAIRSVILLE     59  83  61  82 /  40  40  40  40
CARTERSVILLE    63  86  63  87 /  50  40  30  40
COLUMBUS        68  88  67  88 /  40  40  30  40
GAINESVILLE     66  86  66  86 /  40  40  40  40
MACON           65  88  65  88 /  70  40  30  40
ROME            64  86  63  87 /  50  40  30  40
PEACHTREE CITY  64  86  63  87 /  50  40  30  40
VIDALIA         69  90  69  90 /  70  40  30  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 28, 11:44 AM EDT, 8 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1144 AM EDT WED MAY 28 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-291545-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1144 AM EDT WED MAY 28 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...SOME STRONG STORMS WITH ISOLATED SEVERE STORMS POSSIBLE AGAIN
THIS AFTERNOON INTO EVENING...

WEATHER HAZARDS EXPECTED...
STRONG WINDS...HAIL AND FREQUENT LIGHTNING.

DISCUSSION...
SCATTERED THUNDERSTORMS CAN AGAIN BE EXPECTED ACROSS NORTH AND
CENTRAL GEORGIA...GENERALLY FROM 2PM THROUGH 10PM. SOME STRONG
STORMS WITH GUSTY WINDS AND HAIL ARE EXPECTED. A FEW OF THESE
STORMS COULD BECOME SEVERE WITH DAMAGING WIND AND QUARTER SIZED
HAIL. IN ADDITION...FREQUENT LIGHTNING WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THURSDAY THROUGH SATURDAY...THERE IS A CHANCE FOR THUNDERSTORMS
DUE TO MAINLY THE COMBINATION OF DAYTIME HEATING WITH DECENT
INSTABILITY IN A LINGERING MOIST AIRMASS. THE AFTERNOON AND
EVENING PERIODS LOOK TO HAVE THE GREATEST CHANCE FOR STORMS. SOME
STORMS MAY BECOME STRONG AND ISOLATED SEVERE STORMS ARE POSSIBLE.
THE MAIN THREATS WILL BE STRONG GUSTY WINDS...HAIL...AND FREQUENT
LIGHTNING.

SUNDAY AND MONDAY...HIGH PRESSURE SHOULD LIMIT STORM POTENTIAL
ACROSS EASTERN PORTIONS OF THE AREA...THOUGH CANNOT RULE OUT A
SLIGHT TO LOW CHANCE OF THUNDERSTORMS MAINLY IN THE WEST AND NORTH
PORTIONS OF GEORGIA.

TUESDAY...BETTER STORM CHANCES RETURN THOUGH STILL DECENT
UNCERTAINTY THIS FAR OUT IN THE FORECAST. PLEASE MONITOR FUTURE
UPDATES.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF STRONG AND SEVERE WEATHER THROUGH THE WEB BY
GOING TO WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, May 28, 5:35 PM EDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
535 PM EDT WED MAY 28 2014

GAZ085-282215-
535 PM EDT WED MAY 28 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN JOHNSON COUNTY UNTIL 615 PM EDT...

AT 534 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MEEKS...AND MOVING NORTH AT 10 MPH.

WIND GUSTS OF 35 MPH... SMALL HAIL... HEAVY RAIN AND OCCASIONAL
CLOUD TO GROUND LIGHTNING ARE LIKELY AS THIS STORM MOVES ACROSS
JOHNSON COUNTY THROUGH 615 PM EDT. SOME LOCATIONS IN THE PATH OF THE
STORM INCLUDE MEEKS...KITE AND NEW HOME.

&&

LAT...LON 3272 8245 3269 8250 3265 8247 3263 8249
      3264 8251 3262 8252 3258 8259 3258 8267
      3279 8268 3278 8266 3282 8256 3282 8252
      3276 8244
TIME...MOT...LOC 2134Z 184DEG 9KT 3265 8256
Special weather statement, May 28, 5:59 PM EDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
559 PM EDT WED MAY 28 2014

GAZ074-085-282245-
559 PM EDT WED MAY 28 2014

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WASHINGTON AND JOHNSON COUNTIES UNTIL 645 PM EDT...

AT 555 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SPANN...AND MOVING NORTH AT 15 MPH.

WIND GUSTS OF 40 MPH... SMALL HAIL... HEAVY RAIN AND OCCASIONAL
CLOUD TO GROUND LIGHTNING ARE LIKELY AS THIS STORM MOVES ACROSS
PARTS OF WASHINGTON AND JOHNSON COUNTIES THROUGH 645 PM EDT. SOME
LOCATIONS IN THE PATH OF THE STORM INCLUDE SPANN... WRIGHTSVILLE...
DONOVAN... HARRISON... HEBRON... TENNILLE... OCONEE... DEEPSTEP AND
SANDERSVILLE.

&&

LAT...LON 3266 8279 3268 8279 3270 8283 3271 8293
      3277 8296 3283 8297 3287 8304 3295 8308
      3299 8305 3303 8307 3308 8305 3308 8301
      3313 8291 3300 8269 3261 8266
TIME...MOT...LOC 2159Z 161DEG 12KT 3270 8275
Special weather statement, May 28, 6:43 PM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
643 PM EDT WED MAY 28 2014

GAZ084-282330-
643 PM EDT WED MAY 28 2014

AT 640 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TOOMSBORO...MOVING NORTHWEST AT 15 MPH.

WIND GUSTS OF 35 MPH... HEAVY RAIN AND OCCASIONAL CLOUD TO GROUND
LIGHTNING ARE LIKELY AS THIS STORM MOVES ACROSS EASTERN WILKINSON
COUNTY THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM
INCLUDE TOOMSBORO.

&&

LAT...LON 3274 8305 3288 8319 3298 8321 3297 8317
      3299 8318 3301 8315 3300 8312 3298 8312
      3294 8307 3287 8304 3286 8300 3280 8296
      3278 8296
TIME...MOT...LOC 2243Z 143DEG 11KT 3286 8306
Special weather statement, May 28, 7:02 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
702 PM EDT WED MAY 28 2014

GAZ074-282345-
702 PM EDT WED MAY 28 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN WASHINGTON COUNTY UNTIL 745 PM EDT...

AT 702 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER OCONEE...AND MOVING NORTH AT 10 MPH.

WIND GUSTS OF 35 MPH... SMALL HAIL... HEAVY RAIN AND OCCASIONAL
CLOUD TO GROUND LIGHTNING ARE LIKELY AS THIS STORM MOVES ACROSS
WASHINGTON COUNTY THROUGH 745 PM EDT. SOME LOCATIONS IN THE PATH OF
THE STORM INCLUDE OCONEE...HEBRON AND DEEPSTEP.

&&

LAT...LON 3284 8289 3278 8295 3283 8297 3288 8305
      3295 8307 3299 8305 3303 8307 3307 8304
      3308 8305 3308 8301 3311 8298 3312 8292
      3309 8279
TIME...MOT...LOC 2302Z 190DEG 7KT 3290 8298
Special weather statement, May 28, 7:06 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
706 PM EDT WED MAY 28 2014

GAZ096-107-109-282330-
706 PM EDT WED MAY 28 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN PULASKI...BLECKLEY AND DODGE COUNTIES UNTIL 730 PM EDT...

AT 702 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BAILEYS PARK...MOVING NORTH AT 20 MPH.

WIND GUSTS OF 35 MPH... HEAVY RAIN AND OCCASIONAL CLOUD TO GROUND
LIGHTNING ARE LIKELY AS THIS STORM MOVES ACROSS PARTS OF PULASKI...
BLECKLEY AND DODGE COUNTIES THROUGH 730 PM EDT. SOME LOCATIONS IN
THE PATH OF THE STORM INCLUDE DUBOIS...BAILEYS PARK... EMPIRE...
MOBLEY CROSSING... PAULK... COCHRAN... OCMULGEE PUBLIC FISHING
AREA... MAGNOLIA... ROYAL... PORTER... COLEY STATION AND CARY.

&&

LAT...LON 3240 8350 3241 8348 3246 8350 3255 8329
      3218 8325 3216 8339
TIME...MOT...LOC 2306Z 169DEG 16KT 3229 8336
Special weather statement, May 28, 8:17 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
817 PM EDT WED MAY 28 2014

GAZ113-290100-
817 PM EDT WED MAY 28 2014

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN TOOMBS COUNTY UNTIL 900 PM EDT...

AT 812 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TOOMBS CENTRAL...MOVING NORTHEAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TOOMBS COUNTY THROUGH 900 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE ROCK SPRINGS...TOOMBS CENTRAL...GRAYS LANDING...ENGLISH
EDDY...CEDAR CROSSING...SOUTH THOMPSON...CENTER...JOHNSON CORNER...
SANTA CLAUS...VIDALIA...NEW BRANCH...LYONS...PONDEROSA AND OHOOPEE.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3193 8228 3193 8233 3193 8237 3195 8239
      3195 8240 3197 8245 3226 8243 3222 8220
      3217 8218 3191 8223
TIME...MOT...LOC 0017Z 225DEG 19KT 3203 8233

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 8:17 PM EDTSpecial Weather StatementFFCToombs43 min
May 28, 8:28 PM EDTSpecial Weather StatementFFCTwiggs47 min
May 28, 8:31 PM EDTSpecial Weather StatementFFCEmanuel44 min
May 28, 9:06 PM EDTSpecial Weather StatementFFCForsyth39 min
May 29, 12:09 PM EDTSpecial Weather StatementFFCUnion36 min
May 29, 1:49 PM EDTSpecial Weather StatementFFCJackson41 min
May 29, 2:11 PM EDTSpecial Weather StatementFFCWilkes49 min
May 29, 2:24 PM EDTSpecial Weather StatementFFCBanks51 min
May 29, 2:38 PM EDTSpecial Weather StatementFFCHall52 min
May 29, 2:41 PM EDTSpecial Weather StatementFFCJackson34 min
May 29, 3:17 PM EDTSpecial Weather StatementFFCWilkes43 min
May 29, 3:44 PM EDTSpecial Weather StatementFFCFannin31 min
May 29, 6:03 PM EDTSpecial Weather StatementFFCCarroll27 min
May 29, 6:16 PM EDTSpecial Weather StatementFFCWhitfield29 min
May 29, 7:05 PM EDTSpecial Weather StatementFFCGordon25 min
May 29, 7:13 PM EDTSpecial Weather StatementFFCDodge, Wilcox47 min
May 29, 7:29 PM EDTSpecial Weather StatementFFCMurray46 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.